MathSciNet Relay Station
MathSciNet bibliographic data
MR2910322 93E11 (93B36 93C55 94A12)
Hu, Jun; Wang, Zidong; Gao, Huijun; Stergioulas, Lampros K. Probability-guaranteed $H_\infty$ finite-horizon filtering for a class of nonlinear time-varying systems with sensor saturations. Systems Control Lett. 61 (2012), no. 4, 477–484.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement